# SDR AALA20160203005

- Difficulty date: February 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 48,962 hours, 23,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT MOUNTED EXIT LIGHT AT SEAT 10D IS INOPERATIVE.  R & R LIGHT ASSEMBLY.
